# SDR SWAA2025110521932

- Difficulty date: October 7, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH SIDE IN CABIN 10 EA.  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH SIDE AT PASSENGER CABIN (10 EA) FOR INSTALLATION REFER TO TTG8Q00P2YRU;[02] CORRECTED STEP 1 REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH SIDE AT PASSENGER CABIN (10 EA) IAW MT 733-50-01 FOR INSTALLATION REFER TO TTG8Q00P2YRU;[03] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH SIDE AT PASSENGER CABIN (10 EA) IAW MT 733-50-01 FOR INSTALLATION REFER TO TTG8Q00P2YRU
